# SDR CALA0000732

- Difficulty date: May 21, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,072 hours, 19,905 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP SURFACE OF REMOVEABLE BULKHEAD FLOOR TRANSITION PANEL IN AFT CARGO PIT AT STA 1320 CORRODED.  THE PANEL WAS REMOVED AND REPLACED IAW SRM 51-30-2.
